# SDR FDEA201505101450

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052000200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID MAIN DECK FLOOR PANEL 241EF HAS PUNCTURES, FOUR EACH ON UPPER & LOWER SURFACE & EDGE HONEYCOMB DAMAGED.  FABRICATED FLOOR PANEL 241 EF ON T15 1137562 IAW  SRZ DWG 25-005.  CAT A MAJOR REPAIR.
